read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

I inject levocarintina for fat loss & one side is smaller than the other, what should I do?

the vials are cardispam from Mexico and i get them in my back under bar and I noticed one side is smaller, what to do?!! Should I wait or should I just inject on one side?

Related Items

2 Responses to “I inject levocarintina for fat loss & one side is smaller than the other, what should I do?”

  1. fattoskinnyguru said:

    Quit the drugs completely and cut all sugar from your diet and foods that metabolize into sugar. You’ll lose the FAT naturally which is far healthier than what your doing. Who knows what affects those drugs are having on your kidneys or liver! If you want to lose weight naturally check out my web site. The address can be found in my profile

    Good Luck

    FAT to SKINNY Guru

  2. generic medicine said:

    Get advice from your family physician




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives